# SDR USAA2012062200011

- Difficulty date: June 20, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,617 hours, 20,195 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325030
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE PLS, FLIGHT ATTENDANT AND PASSENGERS REPORTED ELECTRICAL SMELL AROUND ROW 18, 19, & 20.  FLIGHT ATTENDANT TURNED OFF OVERHEAD READING LIGHTS.  ODOR STARTED TO DISSIPATE.  REMOVED AND REPLACED SIDEWALL LIGHT AND BALLAST AT ROWS 18 & 19 RIGHT PER AMM 33-24-11-400-006A.  NO CABIN ODOR DETECTED.
